THE FEYNMAN INTEGRAND AS A HIDA DISTRIBUTION

DEFARIA M, POTTHOFF J, Streit L (1991)
JOURNAL OF MATHEMATICAL PHYSICS 32(8): 2123-2127.

Download
No fulltext has been uploaded. References only!
Journal Article | Original Article | Published | English

No fulltext has been uploaded

Author
; ;
Abstract
It is shown that Feynman integrals are weighted averages over Brownian paths, with suitable Hida distributions as (complex) weights. For simple cases, the construction of these distributions is performed explicitly, for a much larger class of interactions, their existence is shown.
Publishing Year
ISSN
PUB-ID

Cite this

DEFARIA M, POTTHOFF J, Streit L. THE FEYNMAN INTEGRAND AS A HIDA DISTRIBUTION. JOURNAL OF MATHEMATICAL PHYSICS. 1991;32(8):2123-2127.
DEFARIA, M., POTTHOFF, J., & Streit, L. (1991). THE FEYNMAN INTEGRAND AS A HIDA DISTRIBUTION. JOURNAL OF MATHEMATICAL PHYSICS, 32(8), 2123-2127. doi:10.1063/1.529184
DEFARIA, M., POTTHOFF, J., and Streit, L. (1991). THE FEYNMAN INTEGRAND AS A HIDA DISTRIBUTION. JOURNAL OF MATHEMATICAL PHYSICS 32, 2123-2127.
DEFARIA, M., POTTHOFF, J., & Streit, L., 1991. THE FEYNMAN INTEGRAND AS A HIDA DISTRIBUTION. JOURNAL OF MATHEMATICAL PHYSICS, 32(8), p 2123-2127.
M. DEFARIA, J. POTTHOFF, and L. Streit, “THE FEYNMAN INTEGRAND AS A HIDA DISTRIBUTION”, JOURNAL OF MATHEMATICAL PHYSICS, vol. 32, 1991, pp. 2123-2127.
DEFARIA, M., POTTHOFF, J., Streit, L.: THE FEYNMAN INTEGRAND AS A HIDA DISTRIBUTION. JOURNAL OF MATHEMATICAL PHYSICS. 32, 2123-2127 (1991).
DEFARIA, M, POTTHOFF, J, and Streit, Ludwig. “THE FEYNMAN INTEGRAND AS A HIDA DISTRIBUTION”. JOURNAL OF MATHEMATICAL PHYSICS 32.8 (1991): 2123-2127.
This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Sources

Inspire 29442

Search this title in

Google Scholar